Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 200, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 24, 2010, 9:24 PM CDT for City of Saint Louis, Missouri; Madison County, Saint Clair County, Illinois. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2010, 9:24 PM CDT (02:24 UTC)
- Expired
- Jul 24, 2010, 10:00 PM CDT
- In force
- 36 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO
The radar
The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 2024 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343
WUUS53 KLSX 250224
SVRLSX
ILC119-163-MOC510-250300-
/O.NEW.KLSX.SV.W.0200.100725T0224Z-100725T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT SAT JUL 24 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 1000 PM CDT
* AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ST. LOUIS...AND MOVING EAST
AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAHOKIA...VENICE...MADISON...EAST ST. LOUIS...GRANITE CITY...
CENTREVILLE...WASHINGTON PARK...PONTOON BEACH...CASEYVILLE...
BELLEVILLE...FAIRVIEW HEIGHTS...COLLINSVILLE...SWANSEA...GLEN
CARBON...MARYVILLE...BROOKLYN...FAIRMONT CITY...SAUGET AND
MITCHELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3852 8999 3854 9026 3858 9032 3867 9031
3869 9028 3874 9023 3876 9020 3878 9013
3877 8993
TIME...MOT...LOC 0224Z 268DEG 28KT 3866 9020
WIND...HAIL 60MPH <.75IN
$$
TILLY2 follow-up statements
311
WWUS53 KLSX 250239
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CDT SAT JUL 24 2010
MOC510-250250-
/O.CAN.KLSX.SV.W.0200.000000T0000Z-100725T0300Z/
ST. LOUIS CITY MO-
939 PM CDT SAT JUL 24 2010
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3852 8999 3854 9022 3854 9024 3861 9018
3871 9020 3878 9013 3877 8993
TIME...MOT...LOC 0240Z 271DEG 30KT 3865 9005
$$
ILC119-163-250300-
/O.CON.KLSX.SV.W.0200.000000T0000Z-100725T0300Z/
ST. CLAIR IL-MADISON IL-
939 PM CDT SAT JUL 24 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MADISON AND NORTHWESTERN ST. CLAIR COUNTIES UNTIL 1000 PM CDT...
AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR FAIRMONT CITY...OR NEAR
WASHINGTON PARK...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CASEYVILLE...FAIRVIEW HEIGHTS...BELLEVILLE...COLLINSVILLE...
SWANSEA...GLEN CARBON AND MARYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3852 8999 3854 9022 3854 9024 3861 9018
3871 9020 3878 9013 3877 8993
TIME...MOT...LOC 0240Z 271DEG 30KT 3865 9005
WIND...HAIL 60MPH <.75IN
$$
TILLY684
WWUS53 KLSX 250252
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
952 PM CDT SAT JUL 24 2010
ILC119-163-250302-
/O.EXP.KLSX.SV.W.0200.000000T0000Z-100725T0300Z/
ST. CLAIR IL-MADISON IL-
952 PM CDT SAT JUL 24 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON AND
NORTHWESTERN ST. CLAIR COUNTIES WILL BE ALLOWED TO EXPIRE AT 1000 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...WINDS GUSTS UP TO 45 MPH WILL STILL BE POSSIBLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3852 8999 3854 9022 3854 9024 3861 9018
3871 9020 3878 9013 3877 8993
TIME...MOT...LOC 0252Z 271DEG 25KT 3865 8995
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:37 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 24, 6:37 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
637 PM CDT SAT JUL 24 2010
.DISCUSSION...
/400 PM CDT SAT JUL 24 2010/
THE COLD FRONT EXTENDED FROM SE IOWA TO SOUTH OF KANSAS CITY LATE
THIS AFTERNOON...INTERSECTED BY AN OUTFLOW BNDRY STRETCHING FROM
CENTRAL IL TO NEAR KCDJ. ALONG AND AHEAD OF THESE BOUNDARIES THE
HOT AND HUMID AIR MASS BLANKETING THE AREA IS VERY UNSTABLE WITH
SBCAPES OF 4500-5500 J/KG. THERE HAS BEEN A GOOD DEAL OF
THUNDERSTORM DEVELOPMENT IN THE LAST HOUR OR SO ALONG THE COLD
FRONT...WHILE ELEVATED ACTIVITY PERSISTS IN NW MO IN THE WAKE OF
THE FRONT...AIDED BY LIFT FROM THE PROGRESSIVE UPSTREAM SHORT WAVE
AND LOW LEVEL WAA. THUNDERSTORMS SHOULD CONTINUE TO INCREASE IN
AREAL COVERAGE THROUGH EARLY EVENING AHEAD OF THE BOUNDARIES AND
ACROSS NRN MO INTO WEST CENTRAL IL. DEEP LAYER SHEAR IS WEAK BUT
THE DEGREE OF INSTABILITY AND LINEAR FORCING IS SUFFICIENT FOR
ORGANIZED MULTICELL STORMS AND A PERIOD OF SEVERE. GIVEN THE HIGH
FREEZING LEVELS...DEEP WARM CLOUD DEPTHS OF 4-5 KM AND PWS
150-200% OF NORMAL...THE MAIN THREATS APPEAR TO BE HEAVY RAIN AND
DAMAGING WINDS. SEVERE THREAT SHOULD DIMINISH BY MID-LATE EVENING
AND THE GUIDANCE SUGGESTS AND AN OVERALL DECREASE IN STORM
COVERAGE AS WELL BY MIDNIGHT. THE CURRENT SEVERE WEATHER WATCH
ACROSS NRN/CENTRAL MO INTO WEST CENTRAL IL COVERS THE SEVERE
THREAT. THE HEAT HEADLINES WILL BE ALLOWED TO PERSIST THROUGH 800
PM IN LIGHT OF THE OPPRESSIVE DANGEROUS HEAT...TODAY IS THE WORST
THUS FAR THIS SUMMER.
THIS FORECAST MOSTLY CLOSELY FOLLOWED THE NAM...LOCAL WRF AND SREF
WITH THE GFS APPEARING TO SUFFER FROM CONVECTIVE FEEDBACK. ONE
RAMIFICATION OF THE GFS FEEDBACK IS IT DEVELOPS A SFC LOW IN SE KS
TONIGHT RETARDING THE SOUTHWARD FRONT PROGRESS AND KEEPING PCPN
FURTHER NORTH. AS STATED...FAVOR THE OTHER SOLUTIONS WHICH HAVE
THE FRONT DRAPPED FROM NE OK ACROSS SE MO INTO SRN IL AT 12Z
SUNDAY...POSSIBLY TOUCHING THE SRN-MOST CWA COUNTIES. THE FRONT
THEN SETTLES SOUTHWARD INTO AR AND TN BY 00Z SUN AS HIGH PRESSURE
BUILDS FROM THE UPPER MS VLY INTO THE GREAT LAKES. WELCOME DRIER
AND COOLER AIR FILTERS INTO THE REGION IN THE WAKE OF THE FRONT
ENDING THE DANGEROUS HEAT. THE HIGHEST POPS WILL REMAIN CONFINED
TO THE FRONTAL ZONE WHERE THE GREATEST LOWER TROP FORCING AND FLOW
EXIST. THIS RESULTS IN LOW POPS PERSISTING ACROSS SE MO AND SRN IL
INTO MONDAY. FROM MONDAY INTO TUESDAY...THE MODELS BEGIN TO RETURN
MOISTURE NWD...PROBABLY ABOVE THE BOUNDARY LAYER INTIALLY AS THE
SFC HIGH SHOULD AT LEAST SOMEWHAT DELAY THE RETURN OF THE OLD SFC
FRONT AND HIGHER SFC DEW PTS. THIS MOISTURE RETURN COULD RESULT IN
DIURNAL ACTIVITY BY TUESDAY IN THE ENTIRE CWA. THE UNKNOWN CAVEAT
IS IF THERE WILL BE ANY RESIDUAL CIRCULATION REMAINING FROM
BONNIE...AND IF SO...ITS PATH. IT COULD MEANDER THROUGH AR AND
THEN INTO THE TN VALLEY.
IN THE EXTENDED PERIOD FROM TUESDAY NIGHT THROUGH SATURDAY...
EARLY ON FROM TUESDAY NIGHT INTO WEDNESDAY DEEPER MOISTURE WILL
CONTINUE TO RETURN NORTHWARD ACROSS THE AREA AS THE OLD DIFFUSE
FRONTAL BOUNDARY RETREATS AS A WARM FRONT THROUGH THE MIDDLE AND
UPPER MISSISSIPPI VALLEY. WHAT REMNANTS IF ANY OF BONNIE ARE LEFT
ARE REALLY UNKNOWN BUT ATTM IT IS BELIEVED THAT MORE LIKELY IS JUST
A NICE INCREASE TO THE MEAN LOW-MID LEVEL TROPOSPHERIC MOISTURE.
THIS WOULD HELP CONTRIBUTE TO DIURNAL THUNDERSTORMS ON A ISOLD-SCT
SCALE. BEYOND WEDNESDAY THE FORECAST CONFIDENCE DECREASES QUITE A
BIT. YDAS MODEL SOLUTIONS OF A RETROGRESSION OF THE UA PATTERN WITH
THE SERN U.S. UPPER RIDGE MOVING THROUGH THE LOWER-MID MS VALLEY AND
THEN BUILDING INTO THE WRN U.S. WHILE TROFFING DEVELOPS THROUGH THE
NERN U.S. ARE STILL ON TRACK. THE PATTERN WOULD BE SUGGESTIVE OF A
COLD FRONT DRAPPED IN A NW-SE FASHION EITHER INTO THE REGION OR JUST
TO THE NORTH. THE MODELS INDEED SHOW THIS SCENARIO BUT AS TYPICAL
VARY QUITE A BIT IN THE POSITION OF THE FRONT RANGING FROM ACROSS
THE CWA TO JUST ALONG THE NERN PERHIPERY. THE POPS RAMIFICATIONS
CHANGE SUBSTANTIALLY WITH EACH SCENARIO. ATTM AT LEAST SLIGHT CHANCE
POPS COVER THE THURS-SAT NIGHT PERIOD WITH SOME INTERTWINED LOW
CHANCE POPS. IT WILL BE SEASONABLY HOT AND HUMID REMOVED FROM THE
THUNDERSTORMS AND MORE PERSISTENT CLOUD COVER.
GLASS
&&
.AVIATION...
/627 PM CDT SAT JUL 24 2010/
LINE OF THUNDERSTORMS HAS DEVELOPED AHEAD OF THE COLD FRONT
EXTENDING FROM WEST CENTRAL IL THROUGH WEST CENTRAL MO.
THUNDERSTORMS WITHIN THE LINE ARE PRODUCING HEAVY RAIN AND GUSTY
WINDS OF 30-40 KTS WITH VSBYS DROPPING 1-2SM AND BRIEFLY LOWER.
THIS LINE WILL CONTINUE TO MOVE SEWD THROUGH KUIN AND KCOU THIS
EVENING. THE LINE SHOULD WEAKEN SOME AFTER 02Z AS IT HEADS TOWARDS
ST LOUIS BUT WILL STILL BE ACCOMPANIED BY A DECENT OUTFLOW. IN THE
WAKE OF THE THUNDERSTORMS SHOULD SEE ANOTHER NWLY WIND SHIFT WITH
THE COLD FRONT AND CONDITIONS IMPROVING TO VFR. VFR CONDITIONS
EXPECTED AT ALL TAF SITES AFTER 12Z SUNDAY WITH SCT CU AND SOME
BKN MID-HIGH CLOUDS AND NNELY SFC WINDS.
SPECIFICS FOR KSTL...
CURRENT EXTRAPOLATION WILL BRING THE CURRENT LINE OF THUNDERSTORMS
NOW EXTENDING FROM KUIN-KDMO INTO KSTL AFTER 03Z. THE LINE OF
THUNDERSTORMS SHOULD BE IN A WEAKENING STATE BUT WILL STILL HAVE
DECENT OUTFLOW WINDS. I ADDED A TEMPO GROUP FROM 03-06Z WITH THE
EXPECTED ARRIVAL OF THE LINE OF STORMS BUT KEPT A BIT CONSERVATIVE
ON THE INTENSITY. THEY MIGHT BE A BIT STRONGER WITH LOWER VSBYS
AND SLIGHTLY HIGHER GUSTS. THE PRECIPITATION SHOULD LINGER FOR
SEVERAL HOURS AFTER ARRIVAL WITH THE COLD FRONT PASSAGE IN THE
08-09Z TIME FRAME. VFR CONDITIONS EXPECTED FOLLOWING THE FROPA
WITH NW WINDS. WINDS SHOULD BECOME MORE N TO NELY DURING THE DAY
ON SUNDAY WITH MAINLY SOME MID-HI CLOUDS AND SCT CU.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-LINCOLN MO-MADISON MO-MONITEAU MO-MONROE MO-
MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-ST.
FRANCOIS MO-STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR JEFFERSON
MO-ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO.
IL...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MARION IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR MADISON
IL-MONROE IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jul 24, 4:58 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 458 PM CDT SAT JUL 24 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 458 PM CDT SAT JUL 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT DANGEROUS HEAT WILL CONTINUE THROUGH THE EARLY EVENING WITH TEMPERATURES IN THE 90S AND HEAT INDEX VALUES IN THE 100 TO 110 RANGE. FOR MORE INFORMATION...REFER TO THE HEAT ADVISORIES AND WARNINGS THAT REMAIN IN EFFECT FOR MUCH OF THE AREA UNTIL 800 PM. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE AREA THIS EVENING. THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE AREA TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. IN ADDITION...THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS WHICH COULD RESULT IN LOCALIZED FLOODING. MODERATE RIVER FLOODING IS EXPECTED TO CONTINUE FOR MUCH OF THE MISSISSIPPI RIVER AS WELL AS PART OF THE LA MOINE RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM SUNDAY INTO TUESDAY...PRIMARILY ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS THROUGH MONDAY NIGHT AND ACROSS THE ENTIRE AREA ON TUESDAY. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY. HEAT INDEX VALUES OF 100 DEGREES OR GREATER ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING HOURS FROM TUESDAY INTO FRIDAY. MODERATE RIVER FLOODING IS EXPECTED TO CONTINUE FOR MUCH OF THE MISSISSIPPI RIVER AS WELL AS PART OF THE LA MOINE RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY REPORTS OF HIGH WINDS AND HEAVY RAINFALL. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Special weather statement, Jul 24, 8:58 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 858 PM CDT SAT JUL 24 2010 MOZ061-063-250245- ST. CHARLES MO-ST. LOUIS MO- 858 PM CDT SAT JUL 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ST. CHARLES AND NORTHERN ST. LOUIS COUNTIES UNTIL 945 PM CDT... AT 855 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR COTTLEVILLE...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHESTERFIELD... ST. CHARLES... TOWN AND COUNTRY... CREVE COEUR... FRONTENAC... ST. ANN... OLIVETTE... WARSON WOODS... OVERLAND... LADUE... GLENDALE... FLORISSANT... BERKELEY... BEL-RIDGE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TILLY
Special weather statement, Jul 24, 9:03 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 903 PM CDT SAT JUL 24 2010 ILZ059-060-250245- MACOUPIN IL-MONTGOMERY IL- 903 PM CDT SAT JUL 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACOUPIN AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 945 PM CDT... AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF GREENFIELD...OR 11 MILES WEST OF CARLINVILLE...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CARLINVILLE... VIRDEN... PALMYRA... GIRARD... FARMERSVILLE... WHITE OAK... HETTICK... MODESTO... STANDARD CITY... NILWOOD... ATWATER... WAGGONER... HARVEL... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Local storm report, Jul 24, 9:11 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
07/24/2010 ST. CHARLES MO TRAINED SPOTTER
TREE DOWNED... SNAPPED AT THE BASE. TREE DIAMTER WAS
ABOUT 12 INCHES. ESTIMATED SPEED WAS 60 MPH.
&&
TESLocal storm report, Jul 24, 9:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST O'FALLON 38.78N 90.71W
07/24/2010 E60 MPH ST. CHARLES MO TRAINED SPOTTER
&&
TESLocal storm report, Jul 24, 9:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST 2 WSW O'FALLON 38.77N 90.74W
07/24/2010 E50 MPH ST. CHARLES MO AMATEUR RADIO
&&
TESLocal storm report, Jul 24, 9:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
917 PM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND GST 1 SSW HAZELWOOD 38.76N 90.37W
07/24/2010 M49 MPH ST. LOUIS MO ASOS
&&
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:27 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 37 min |
| Jul 24, 7:59 PM CDT | Areal Flood Advisory | LSX | Marion | 6 hr |
| Jul 24, 9:01 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 29 min |
| Jul 24, 9:17 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 33 min |
| Jul 24, 9:52 PM CDT | Areal Flood Warning | LSX | Marion | 11 hr |
| Jul 24, 10:00 PM CDT | Areal Flood Warning | LSX | Knox, Lewis | 11 hr |
| Jul 25, 1:59 AM CDT | Areal Flood Advisory | LSX | Marion, Ralls | 6 hr |
| Jul 25, 7:57 AM CDT | River Flood Warning | LSX | Lewis | 24 hr |
| Jul 25, 7:57 AM CDT | River Flood Warning | LSX | Lewis | 24 hr |
| Jul 24, 10:20 PM CDT | Flash Flood Warning | LSX | Bond, Fayette, Macoupin, Montgomery | 6 hr |
| Jul 25, 4:32 AM CDT | Areal Flood Warning | LSX | Montgomery | 14 hr |
| Jul 25, 9:54 AM CDT | River Flood Warning | LSX | Morgan, Pike | 26 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.